# SDR GTIA031025

- Difficulty date: November 5, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG WATER SPRAY DEFLECTOR, BOTH LT AND RT LOWER DEFLECTORS BROKEN, AFT END.  REMOVED AND REPLACED RT OB WATER DEFLECTOR SIDE PLATE.  REMOVED AND REPLACED LT OB WATER DEFLECTOR SIDE PLATE.  (M)
